Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Invariant manifolds of hypercyclic vectors


Author: Paul S. Bourdon
Journal: Proc. Amer. Math. Soc. 118 (1993), 845-847
MSC: Primary 47A05
DOI: https://doi.org/10.1090/S0002-9939-1993-1148021-4
MathSciNet review: 1148021
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that any hypercyclic operator on Hilbert space has a dense, invariant linear manifold consisting, except for zero, entirely of hypercyclic vectors.


References [Enhancements On Off] (What's this?)

  • [1] B. Beauzamy, Un opétor sur l'espace de Hilbert, dont tous les polynômes sont hypercyclic, C. R. Acad. Sci Paris Sér. I Math. 303 (1986), 923-927. MR 873395 (88g:47010)
  • [2] -, An operator on a separable Hilbert space, with many hypercyclic vectors, Studia Math. 87 (1988), 71-78. MR 924762 (89j:47004)
  • [3] -, An operator on a separable Hilbert space with all polynomials hypercyclic, Studia Math. 96 (1990), 81-90. MR 1055079 (91d:47004)
  • [4] P. Bourdon and J. H. Shapiro, Cyclic composition operators on $ {H^2}$, Proc. Sympos. Pure Math., vol. 51, Amer. Math. Soc., Providence, RI, 1990, pp. 43-53. MR 1077418 (91h:47028)
  • [5] -, Cyclic phenomena for composition operators (in preparation).
  • [6] K. C. Chan and J. H. Shapiro, The cyclic behavior of translation operators on Hilbert spaces of entire functions, Indiana Univ. Math. J. 40 (1991), 1421-1449. MR 1142722 (92m:47060)
  • [7] L. Gehér, Cyclic vectors of a cyclic operator span the space, Proc. Amer. Math. Soc. 33 (1972), 109-110. MR 0290131 (44:7316)
  • [8] G. Godefroy and J. H. Shapiro, Operators with dense, invariant, cyclic vector manifolds, J. Funct. Anal. 98 (1991), 229-269. MR 1111569 (92d:47029)
  • [9] P. R. Halmos, A Hilbert space problem book, 2nd ed., Springer-Verlag, New York, 1982. MR 675952 (84e:47001)
  • [10] D. A. Herrero, Limits of hypercyclic and supercyclic operators, J. Funct. Anal. 99 (1991), 179-190. MR 1120920 (92g:47026)
  • [11] D. A. Herrero and Z. Wang, Compact perturbations of hypercyclic and supercyclic operators, Indiana Univ. Math. J. 39 (1990), 819-830. MR 1078739 (91k:47042)
  • [12] C. Kitai, Invariant closed sets for linear operators, Thesis, University of Toronto, 1982.
  • [13] B. Sz.-Nagzy and C. Foiaş, Vecteurs cycliques et quasi-affinités, Studia Math. 31 (1968), 35-42. MR 0236756 (38:5050)
  • [14] M. Pavone, Chaotic composition operators on trees, Houston J. Math. 18 (1992), 47-56. MR 1159439 (93c:47038)
  • [15] S. Rolewicz, On the orbits of elements, Studia Math. 32 (1969), 17-22. MR 0241956 (39:3292)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A05

Retrieve articles in all journals with MSC: 47A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1148021-4
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society